Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2196743, 6 pages
http://dx.doi.org/10.1155/2016/2196743
Research Article

A New Approach to Hausdorff Space Theory via the Soft Sets

Department of Mathematics, Faculty of Arts and Science, Amasya University, 05100 Amasya, Turkey

Received 1 April 2016; Accepted 8 August 2016

Academic Editor: Anna M. Gil-Lafuente

Copyright © 2016 Güzide Şenel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to present the concept of soft bitopological Hausdorff space (SBT Hausdorff space) as an original study. Firstly, I introduce some new concepts in soft bitopological space such as SBT point, SBT continuous function, and SBT homeomorphism. Secondly, I define SBT Hausdorff space. I analyse whether a SBT space is Hausdorff or not by SBT homeomorphism defined from a SBT Hausdorff space to researched SBT space. I end my study by defining SBT property and hereditary SBT by SBT homeomorphism and investigate the relations between SBT space and SBT subspace.